Hausdorff dimension and Kleinian groups

Christopher J. Bishop Department of Mathematics, SUNY at Stony Brook Peter W. Jones Department of Mathematics, Yale University

TBD mathscidoc:1701.331838

Acta Mathematica, 179, (1), 1-39, 1994.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 141 downloads ] [ 0 comments ] [ Cited by 110 ]
@inproceedings{christopher1994hausdorff,
  title={Hausdorff dimension and Kleinian groups},
  author={Christopher J. Bishop, and Peter W. Jones},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329247646547},
  booktitle={Acta Mathematica},
  volume={179},
  number={1},
  pages={1-39},
  year={1994},
}
Christopher J. Bishop, and Peter W. Jones. Hausdorff dimension and Kleinian groups. 1994. Vol. 179. In Acta Mathematica. pp.1-39. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329247646547.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved